# SDR KBM2006F00012

- Difficulty date: December 26, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 6,718 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Spacer
- Part number: 704A33640021
- Condition: Worn
- Location: Swashplate
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPACERS WORN, REMOVED AND REPLACED.  (K)
